# SDR DJFA20160805001

- Difficulty date: August 5, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N314FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500050
- Aircraft time: 4,862 hours, 3,220 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW EXECUTED AND AN EMERGENCY CHECKLIST DUE TO ONLY THE MLG EXTENDING ON APPROACH TO LANDING.  THE TOWER CONFIRMED ON THE MLG EXTENDED.  AFTER RUNNING THE EMERGENCY CHECKLIST, CREW WAS ABLE TO EXTEND THE NLG.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED NLG UPLOCK BOX.  OPS AND LEAK CHECK GOOD.
